# SDR AU000308

- Difficulty date: March 13, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Component: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) STRUCTURE AT THE BASE OF THE COPILOT''S CONTROL COLUMN CUT AND GROUND AWAY IN THE AREA OF THE ELEVATOR PUSH-PULL ROD ATTACHMENT. UNAPPROVED MODIFICATION.  .
